# SDR UG8A06003

- Difficulty date: September 18, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N5102
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 551
- Aircraft time: 5,171 hours, 2,523 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 701470062
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE AT 45,000 FEET EXPERIENCED A .05 DECREASE IN MACH ON BOTH LT AND RT PRIMARY FLIGHT DISPLAYS, AN AOA STICK SHAKER ACTIVATION, A LEFT AND RIGHT ENGINE BLUE (LTD DISPATCH) MESSAGE, A BLUE (R ENG BU ADC) MESSAGE, AND AN AMBER (L-ICE DET FAIL) CAS MESSAGE.  ANALYSIS REVELED A FAULTY NR 2 MADC AND NR 2 TAT PROBE.  REMOVED AND REPLACED NR 2 TAT PROBE.  REMOVED AND REPLACED NR 2 MADC.  COMPLIED WITH OPERATIONAL CHECKS, NO FURTHER DEFECT NOTED.  RETURNED AIRCRAFT TO SERVICE.
